Olanzapine induced hyperprolactinemia

Nayak, Veena (2013) Olanzapine induced hyperprolactinemia. International Journal of Basic & Clinical Pharmacology, 2 (6). pp. 836-837. ISSN 2319-2003

[img] PDF
IJBCP20131234.pdf - Published Version
Restricted to Registered users only

Download (287kB) | Request a copy

Abstract

Olanzapine, a second generation antipsychotic is widely used for the treatment of schizophrenia and bipolar disorders. Though olanzapine is an efficacious antipsychotic it has been associated with many adverse effects like weight gain, hyperlipidemia, diabetes mellitus, etc necessitating its discontinuation. Here, we present two cases of hyperprolactinemia induced by olanzapine.

Item Type: Article
Subjects: Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Manipal
Date Deposited: 27 Jan 2014 04:19
Last Modified: 27 Jan 2014 04:19
URI: http://eprints.manipal.edu/id/eprint/138525

Actions (login required)

View Item View Item